REAL

Items where Author is "Szigeti, Jenő"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 36.

Article

Drensky, Vesselin and Szigeti, Jenő and van Wyk, Leon (2011) Algebras generated by two quadratic elements. COMMUNICATIONS IN ALGEBRA, 39 (4). pp. 1344-1355. ISSN 0092-7872

Foldes, Stephan and Szigeti, Jenő and van Wyk, Leon (2011) Invertibility and Dedekind finiteness in structural matrix rings. LINEAR AND MULTILINEAR ALGEBRA, 59. pp. 221-227. ISSN 0308-1087

Meyer, Johan and Szigeti, Jenő and van Wyk, Leon (2009) On ideals of triangular matrix rings. PERIODICA MATHEMATICA HUNGARICA, 59 (1). pp. 109-115. ISSN 0031-5303

Szigeti, Jenő (2008) Linear algebra in lattices and nilpotent endomorphisms of semisimple modules. JOURNAL OF ALGEBRA, 319 (1). pp. 296-308. ISSN 0021-8693

Szigeti, Jenő and van Wyk, Leon (2007) Subrings which are closed with respect to taking the inverse. JOURNAL OF ALGEBRA, 318 (2). pp. 1068-1076. ISSN 0021-8693

Foldes, Stephan and Szigeti, Jenő (2007) A half-space approach to order dimension. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 24 (1). pp. 59-73. ISSN 0167-8094

Szigeti, Jenő (2006) Cayley-Hamilton theorem for matrices over an arbitrary ring. SERDICA MATHEMATICAL JOURNAL, 32 (2-3). pp. 269-276. ISSN 1310-6600

Foldes, Stephan and Szigeti, Jenő (2006) Maximal compatible extensions of partial orders. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 81 (2). pp. 245-252. ISSN 1446-7887

Radeleczki, Sándor and Szigeti, Jenő (2005) Linear orders on general algebras. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 22. pp. 41-62. ISSN 0167-8094

Szigeti, Jenő (2005) Linear orders on rings. COMMUNICATIONS IN ALGEBRA, 33 (8). pp. 2683-2695. ISSN 0092-7872

Körtesi, Péter and Szigeti, Jenő (2005) A general approach to the Fitting lemma. MATHEMATIKA, 52 (1-2). pp. 155-160. ISSN 0025-5793

Sehgal, Sudarshan and Szigeti, Jenő (2002) Matrices over centrally Z_2-graded rings. BEITRÄGE ZUR ALGEBRA UND GEOMETRIE, 43 (2). pp. 399-406. ISSN 0138-4821

Lee, Anna and Révész, Gábor and Szigeti, Jenő and Tuza, Zsolt (2001) Capelli polynomials, almost-permutation matrices and sparse Eulerian graphs. DISCRETE MATHEMATICS, 230 (1-3). pp. 49-61. ISSN 0012-365X

Szigeti, Jenő (1998) On the characteristic polynomial of supermatrices. ISRAEL JOURNAL OF MATHEMATICS, 107. pp. 229-235. ISSN 0021-2172

Szigeti, Jenő and Tuza, Zsolt (1997) Generalized colorings and avoidable orientations. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 17 (1). pp. 137-145. ISSN 1234-3099

Szigeti, Jenő (1997) New determinants and the Cayley-Hamilton theorem for matrices over Lie nilpotent rings. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 125 (8). pp. 2245-2254. ISSN 0002-9939

Szigeti, Jenő (1995) Eulerian *-polynomial identities on matrix algebras. COMMUNICATIONS IN ALGEBRA, 23 (1). pp. 245-253. ISSN 0092-7872

Révész, Gábor and Szigeti, Jenő (1995) Eulerian trace identities. DISCRETE MATHEMATICS, 147 (1-3). pp. 313-319. ISSN 0012-365X

Révész, Gábor and Szigeti, Jenő (1995) Identities of symmetric and skew-symmetric matrices in characteristic p. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 44 (1). pp. 94-106. ISSN 0009-725X

Körtesi, Péter and Szigeti, Jenő (1994) On permanental identities over matrix rings. COMMUNICATIONS IN ALGEBRA, 22 (1). pp. 159-171. ISSN 0092-7872

Szigeti, Jenő (1994) Permanental polynomial identities on matrix rings. JOURNAL OF ALGEBRA, 165 (2). pp. 389-393. ISSN 0021-8693

Szigeti, Jenő and Tuza, Zsolt and Révész, Gábor (1993) Eulerian polynomial identities on matrix rings. JOURNAL OF ALGEBRA, 161 (1). pp. 90-101. ISSN 0021-8693

Maurer, Gyula and Szigeti, Jenő (1990) On rings satisfying certain polynomial identities. MATHEMATICA PANNONICA, 1 (2). pp. 45-49. ISSN 0865-2090

Szigeti, Jenő (1990) On the intersection of monotonicity preserving linear extensions. ACTA MATHEMATICA HUNGARICA, 55 (1-2). pp. 161-163. ISSN 0236-5294

Szigeti, Jenő (1990) On well-ordered mono-unary algebras. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 7 (1). pp. 77-81. ISSN 0167-8094

Szigeti, Jenő and Nagy, Bertalan (1987) Linear extensions of partial orders preserving monotonicity. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 4 (1). pp. 31-35. ISSN 0167-8094

Szigeti, Jenő (1986) Homological methods in the solution of certain functional equations. AEQUATIONES MATHEMATICAE, 31 (2-3). pp. 310-314. ISSN 0001-9054

Szigeti, Jenő (1985) U-lifters of single morphisms in the category of F-algebras. PUBLICATIONES MATHEMATICAE-DEBRECEN, 32 (1-2). pp. 37-41. ISSN 0033-3883

Szigeti, Jenő (1984) A note on reflective subcategories defined by partial algebras. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 25 (2). pp. 319-323. ISSN 0010-2628

Szigeti, Jenő (1983) On limits and colimits in the Kleisli category. CAHIERS DE TOPOLOGIE ET GEOMETRIE DIFFERENTIELLE CATEGORIQUES, 24 (4). pp. 381-391. ISSN 1245-530X

Greve, Georg and Szigeti, Jenő and Tholen, Walter (1982) Lifting tensorproducts along non-adjoint functors. CAHIERS DE TOPOLOGIE ET GEOMETRIE DIFFERENTIELLE CATEGORIQUES, 23 (4). pp. 363-378. ISSN 1245-530X

Book Section

Körtesi, Péter and Szigeti, Jenő (2000) The adjacency matrix of a directed graph over the Grassmann algebra. In: Algebra and its applications. American Mathematical Society, Providence, pp. 319-322.

Szigeti, Jenő (1998) Idempotent ideals in Lie nilpotent rings. In: Methods in ring theory. Lecture Notes in Pure and Applied Mathematics (198). Marcel Dekker Inc, New York, pp. 287-292.

Monograph

Rajki, Zoltán and Szigeti, Jenő (2012) Protestáns kisegyházak a 20. századi magyar társadalomban = Free Churches in Hungarian Society in the 20th Century. Project Report. OTKA.

Pham Ngoc, Ánh and Braun, Gábor and Márki, László and Nguyen, Van Loi and Szigeti, Jenő and Wiegandt, Richárd (2011) Algebrai vizsgálatok gyűrűelméleti módszerekkel = Algebraic investigations with ring theoretical methods. Project Report. OTKA.

Márki, László and Ágoston, István and Bódi, Béla and Fialowski, Alice and Fried, Ervin and Kiss, Emil and Lakatos, Piroska and Lukács, Erzsébet and Nagy, Attila and Pham Ngoc, Ánh and Rózsa, Pál and Szigeti, Jenő and Wiegandt, Richárd (2008) Strukturális vizsgálatok algebrákban = Investigation into the structure of algebras. Project Report. OTKA.

This list was generated on Thu Oct 23 21:15:21 2014 CEST.